MathSciNet Relay Station
MathSciNet bibliographic data
MR411025 (53 #14764) 62F10 (62J05 62P20)
Anderson, T. W. Estimation of linear functional relationships: approximate distributions and connections with simultaneous equations in econometrics. With a discussion by P. Sprent, J. B. Copas, M. S. Bartlett, N. N. Chan, Mary E. Solari, David F. Hendry, A. M. Walker, E. B. Andersen, John Bibby, R. W. Farebrother, Ejnar Lyttkens, A. E. Maxwell, R. J. O'Brien, P. C. B. Phillips, D. A. Williams, E. J. Williams and W. M. Patefield and a reply by the author. J. Roy Statist. Soc. Ser. B 38 (1976), no. 1, 1–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement